# SDR VNAA2017100711101

- Difficulty date: October 7, 2017
- Submitted: October 7, 2017
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 6,856 hours, 6,251 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619006
- Part serial: K1933
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC ENGINE DRIVEN PUMP 1A, AMBER CAUTION MESSAGE IN FLIGHT.  R & R THE NR 1 EDP.
